# SDR 9719399155

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON LONGERON 29L, FS 604.  REPAIRED PER EA 91-151724.
